Ask an expert
Question

29 Jan 2004

I don't know what's going on...
Hi Doc, My doctor prescribed Provera
(for 10 days) to bring on my periods since I was 2 weeks late and not pregnant...she said it seemed like I wasn't ovulating. I've only been taking the pill (twice a day as prescribed) for 3 days and my period has started. Should I stop taking the tablet or should I finish the course?
Please let me know as soon as possible.
Answer 345 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can stop the provera now.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote